K-theory for algebras of operators on Banach spaces

Laustsen, Niels Jakob (1999) K-theory for algebras of operators on Banach spaces. Journal of the London Mathematical Society, 59 (2). pp. 715-728. ISSN 0024-6107

Full text not available from this repository.

Abstract

It is proved that, for each pair (m, n) of non-negative integers, there is a Banach space x for which K0(ℬ(x)) ≅ ℤm and K1(ℬ(x)) ≅ ℤn. The K-groups of all closed ideals of operators contained in the ideal of strictly singular operators are computed, and some results about the existence of splittings of certain short exact sequences are derived.

Item Type:
Journal Article
Journal or Publication Title:
Journal of the London Mathematical Society
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
ID Code:
160247
Deposited By:
Deposited On:
05 Oct 2021 14:25
Refereed?:
Yes
Published?:
Published
Last Modified:
06 Oct 2021 08:29